# SDR FDEA201712123371

- Difficulty date: December 12, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 33,034 hours, 17,738 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327063200000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC 241LK FLOOR PANEL BROKEN. FABRICATED FLOOR PANEL 241LK ON VTMAE TRAVELER #17/1311725 IAW SRZ 25-005,   CLASSIFED AS CAT. 'A' AND MAJOR REPAIR.
